# SDR FDEA202101190154

- Difficulty date: January 19, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740501
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHIMG SNRM : N01010 FOUND MAIN DECK CARGO SEAT TRACK AT STATION   1541 TO STATION 1561 X = 75.25 CORROSION .  MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1541 TO STATION 1561 X = 75.25   CORROSION FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1 . CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT AT EXISTING SPLICES STATION 5-123/1531 TO STATION 1571 X= 75.25 AS PER   SRM 53-00-52-2R REPAIR 1 FIGURE 201 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
